# SDR CALA2025100809786

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N47293
- Make and model: Boeing 737-8
- Aircraft serial: 67552
- Aircraft time: 9,933 hours, 3,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE EMERGENCY EXTERIOR LIGHT INOP AT R1 DOOR.   REPLACED BULB OF SLIDE EMERGENCY EXTERIOR LIGHT R1 DOOR IAW AMM 33-51-04.
